# SDR 9902149614

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47128
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Inoperative
- Location: Nlg
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DESCENT AND THROTTLES AT IDLE, THE NOSE LANDING GEAR GREEN INDICATION LIGHT ILLUMINATED ALONG WITH THE LANDING GEAR UNSAFE LIGHTS.  ON FINAL APPROACH, THE FLIGHT CREW RECYCLED THE LANDING GEAR SYSTEM AND THE CONDITION REMAINED.  IN BOTH INSTANCES, THE LANDING GEAR WAS CLEARLY UP AND LOCKED WITH THE GREEN INDICATION LIGHT ILLUMINATED.  AIRCRAFT LANDED AT MSP WITHOUT INCIDENT.  MAINTENANCE REPLACED THE BASE FOR NOSE LANDING GEAR GREEN INDICATION LIGHT AND THE NOSE LANDING GEAR LOCK SENSOR T2-61.  OPERATIONAL CHECK NORMAL.
